# SDR SCNA97341

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-2 DOOR OVERHEAD EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER, SYSTEM OPS CHECKED NORMAL IAW MM 33-50-01.
